# SDR DALA2019100905789

- Difficulty date: January 19, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 71,881 hours, 52,223 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Missing
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING MOST INBOARD FLAP FAIRING - MISSING O/B SECONDARY FAIRING. INSTALLED RT FLAP SECONDARY FAIRING IAW ERA 580914-14. (LP5053442)
